# SDR CALA2024091602426

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 73,208 hours, 28,025 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 111A700119
- Condition: Worn
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE PNEUMATIC PANEL LOOSE. VERIFIED FLAP PEEN ON DISCREPANT AREA REF SRM 57-10-13-2R-3 OK TO TREAT AND PRIME REPAIR PARTS AND REPAIR AREAREF SRM OK TO INSTALL REPAIR PARTS REF SRM 57-10-13-2R-3 VERIFIED INSTALLATION OF REPAIR REF SRM 57-10-13-2R-3 AND GMM REPAIR 3 AND GPM SUBJECT 01-01-010 1-0-1-10. 57-10-13-2R-3. AND GMM 09-25-05. 09-25-05 REMOVED DAMAGE TO LOWER CHORD REF SRM 57-10-13-2R-3 PARA 4 STEP PERFORMED HFEC COMMON TO THE CUTOUT AREA, NO FURTHER DEFECTS REF SRM57-10-13-2R-3 REPAIR 3 4. F. PERFORMED .040 INSURANCE VERIFIED INSURANCE CUT, AND CUTOUT IS WITHIN THE DEFINED AREA OF PER SRM 57-10-13-2R REPAIR 3 STEP 4. G. REQUEST INSP. TO HFEC PERFORMED HFEC COMMON TO THE REPAIR AREA IAW SRM 57-10-13-2R-3 VERIFY REPAIR MATERIALS REF SRM 57-10-13-2R-3 ITEM [1 ]STRAP AND VERIFIED REPAIR MATERIAL AS REF SRM 57-10-13-2R-3 ITEM [1 ]STRAP PER SRM 57-10-13-2R-3 REPAIR 3.  PERFORMED FLAP PEENING IAW 57-10-13-2R-3 FABRICATED AND DRILLED UP REPAIR PARTS. OK TO TREAT AND PRIME ABOVE TASK IS RII REQUIRED. INSTALLED DOUBLE FLUSH PLUG RIVETS IN THE INITIAL FASTENER HOLES INSTALLED NUTPLATES ONTO REPAIR STRAP AND APPLIED SEALANT TO INSTALLED REPAIR PARTS REF SRM 57-10-13-2R-3. E,ALSO NEED HFEC STEP F.  NOTED REF SRM 57-10-13-2R-3 AND 737 NDT PT6. 51-00-00 PROCEEDURE CUT. REQUEST INSP TO VERIFY INSURANCE CUT AND STEP 4. F. (1).
